| Model Number |
205111 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/03/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
Event or Problem Description
Mobility and inadequate bone quality was reported.Bone quality at the time of implant failure type ii.Time of loss in relation to the implantation was up to 1 yr after prosthetic restoration.Primary stability and osseointegration was achieved.Implant lost integration according to the doctor.